# SDR DALA2019081544782

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKED FRAME BS 380 BTW STR 8R AND STR 9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOCATED AT BS 380 STR.8R TO STR.9R PASSENGER CABIN AS PER ERA 580021-14AD PRI REV.0 AND ERA 580021-14AD REV. ORIGINAL.
